# SDR DL72K980900

- Difficulty date: April 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N410DA
- Make and model: Boeing 727232
- Aircraft serial: 21222
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Bracket
- Condition: Cracked
- Location: Nr 2 Le Flap Act
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON MV2 CORROSION VISIT, NR 2 L/E FLAP ACTUATOR O/B ATTACH BRACKET CRACKED, LOWER END.  REPAIRED PER 57-20-21.
